Alert archive / California / High Wind Warnings in 2019
High Wind Warning 4, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Feb 1, 2019, 3:04 AM PST. It took effect at Feb 1, 2019, 7:00 PM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2019, 3:04 AM PST (11:04 UTC)
- In effect from
- Feb 1, 2019, 7:00 PM PST
- Expired
- Feb 2, 2019, 4:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
163 WWUS76 KHNX 011104 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 304 AM PST Fri Feb 1 2019 CAZ095-011800- /O.UPG.KHNX.HW.A.0002.190202T0300Z-190202T1800Z/ /O.NEW.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 304 AM PST Fri Feb 1 2019 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... The National Weather Service in Hanford has issued a High Wind Warning, which is in effect from 7 PM this evening to 4 PM PST Saturday. The High Wind Watch is no longer in effect. * WINDS...Southeast 25 to 35 mph with gusts up to 75 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Strong winds will blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ089>092-011800- /O.UPG.KHNX.HW.A.0002.190202T0300Z-190202T1800Z/ /O.NEW.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 304 AM PST Fri Feb 1 2019 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... The National Weather Service in Hanford has issued a Wind Advisory, which is in effect from 7 PM this evening to 4 PM PST Saturday. The High Wind Watch is no longer in effect. * WINDS...Southeast 15 to 25 mph with gusts up to 45 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Travel may be difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ099-011800- /O.CON.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/ Southeastern Kern County Desert- Including the cities of Rosamond, California City, Edwards AFB, and Mojave 304 AM PST Fri Feb 1 2019 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * VISIBILITIES...Reduced to less than 500 feet in places. * TIMING...Fog persisting trough the morning hours. * IMPACTS...High transportation risk due to poor visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Bean
7 follow-up statements
838 WWUS76 KHNX 011508 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 708 AM PST Fri Feb 1 2019 CAZ095-011800- /O.CON.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 708 AM PST Fri Feb 1 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... * WINDS...Southeast 25 to 35 mph with gusts up to 75 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ090-092-011800- /O.EXA.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/ /O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/ East Central San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Fresno, Bakersfield, and Visalia 708 AM PST Fri Feb 1 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... The National Weather Service in Hanford has issued a Dense Fog Advisory, which is in effect until 10 AM PST this morning. * VISIBILITIES...Less than 1/4 mile along Highway 99 from Fowler to Delano until 10 AM. * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ099-011800- /O.CON.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/ Southeastern Kern County Desert- Including the cities of Rosamond, California City, Edwards AFB, and Mojave 708 AM PST Fri Feb 1 2019 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * VISIBILITIES...Reduced to less than 1/4 mile. * TIMING...Fog persisting trough the morning hours. * IMPACTS...High transportation risk due to poor visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CAZ089-091-011800- /O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/ West Central San Joaquin Valley-Southwestern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Hanford, Lemoore, Avenal, and Corcoran 708 AM PST Fri Feb 1 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
446 WWUS76 KHNX 011745 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 945 AM PST Fri Feb 1 2019 CAZ090-092-020300- /O.EXP.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/ /O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/ East Central San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Fresno, Bakersfield, and Visalia 945 AM PST Fri Feb 1 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ099-011845- /O.EXP.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/ Southeastern Kern County Desert- Including the cities of Rosamond, California City, Edwards AFB, and Mojave 945 AM PST Fri Feb 1 2019 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... The National Weather Service in Hanford will allow the Dense Fog Advisory to expire at 10 AM. Visibility across the region has generally improved above a quarter mile. $$ CAZ095-020300- /O.CON.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 945 AM PST Fri Feb 1 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... * WINDS...Southeast 25 to 35 mph with gusts up to 75 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ089-091-020300- /O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/ West Central San Joaquin Valley-Southwestern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Hanford, Lemoore, Avenal, and Corcoran 945 AM PST Fri Feb 1 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST SATURDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Winds are expected to strengthen during the early evening Friday and diminish in the late afternoon Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Molina
228 WWUS76 KHNX 020255 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 655 PM PST Fri Feb 1 2019 CAZ095-021100- /O.CON.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 655 PM PST Fri Feb 1 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WINDS...Southeast 35 to 55 mph with gusts up to 90 mph. * TIMING...Winds are expected to strengthen this evening and peak Saturday morning before diminishing late afternoon Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Wind gusts of 58 mph or more are expected and can lead to property damage. && $$ CAZ089>092-021100- /O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 655 PM PST Fri Feb 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Winds are expected to strengthen late this evening and peak Saturday morning before diminishing Saturday afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Barlow
361 WWUS76 KHNX 021051 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 251 AM PST Sat Feb 2 2019 CAZ095-021900- /O.CON.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 251 AM PST Sat Feb 2 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...Southeast 35 to 55 mph with gusts up to 90 mph. Strongest winds will near Interstate 5 through and below the Grapevine. * TIMING...Winds are expected to strengthen peak this morning before diminishing late this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Wind gusts of 58 mph or more are expected and can lead to property damage. && $$ CAZ089>092-021900- /O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T0000Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 251 AM PST Sat Feb 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...Southeast 15 to 25 mph with gusts up to 50 mph. * TIMING...Winds are expected peak this morning before diminishing this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bean
920 WWUS76 KHNX 021651 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 851 AM PST Sat Feb 2 2019 CAZ095-022300- /O.CON.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 851 AM PST Sat Feb 2 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...Southeast 35 to 55 mph with gusts up to 90 mph. * TIMING...Winds are expected to strengthen peak this morning before diminishing late this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Wind gusts of 58 mph or more are expected and can lead to property damage. && $$ CAZ093-094-096-097-022300- /O.EXB.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/ Mariposa, Madera, and Fresno County Foothills- Tulare County Foothills- Sierra Nevada from Yosemite to Kings Canyon- Tulare County Mountains- Including the cities of Oakhurst, Mariposa, Springville, Three Rivers, and Johnsondale 851 AM PST Sat Feb 2 2019 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY BELOW 5000 FEET... The National Weather Service in Hanford has issued a Wind Advisory below 5000 feet, which is in effect until 4 AM PST Sunday. * WINDS...South 20 to 30 mph with gusts to 55 mph. A few locations could see gusts over 65 mph through mid morning. * TIMING...Winds are expected to peak this morning before diminishing later this afternoon. Winds will increase again overnight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ089>092-022300- /O.EXT.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 851 AM PST Sat Feb 2 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY... * WINDS...Southeast 25 to 35 mph with gusts up to 50 mph. A few locations could see gusts over 55 mph through mid morning. * TIMING...Winds are expected to peak this morning before diminishing this afternoon. Winds will increase again overnight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
350 WWUS76 KHNX 022244 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 244 PM PST Sat Feb 2 2019 CAZ095-030000- /O.CON.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 244 PM PST Sat Feb 2 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...South 25 to 35 mph with gusts up to 70 mph. * TIMING...Winds are expected to strengthen peak this morning before diminishing late this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Wind gusts of 58 mph or more are expected and can lead to property damage. && $$ CAZ089>092-030645- /O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 244 PM PST Sat Feb 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 45 mph. * TIMING...Winds are expected to peak this morning before diminishing this afternoon. Winds will increase again overnight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ093-094-096-097-030645- /O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/ Mariposa, Madera, and Fresno County Foothills- Tulare County Foothills- Sierra Nevada from Yosemite to Kings Canyon- Tulare County Mountains- Including the cities of Oakhurst, Mariposa, Springville, Three Rivers, and Johnsondale 244 PM PST Sat Feb 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY BELOW 5000 FEET... * WINDS...South 15 to 25 mph with gusts up to 45 mph. * TIMING...Winds are expected to peak this morning before diminishing later this afternoon. Winds will increase again overnight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Andersen
708 WWUS76 KHNX 022359 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 359 PM PST Sat Feb 2 2019 CAZ095-030100- /O.EXP.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 359 PM PST Sat Feb 2 2019 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Wind speeds have decreased during the afternoon and the High Wind Warning is being allowed to expire. $$ CAZ089>092-030800- /O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 359 PM PST Sat Feb 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 45 mph. * TIMING...Winds will diminish this afternoon but will increase again overnight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ093-094-096-097-030800- /O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/ Mariposa, Madera, and Fresno County Foothills- Tulare County Foothills- Sierra Nevada from Yosemite to Kings Canyon- Tulare County Mountains- Including the cities of Oakhurst, Mariposa, Springville, Three Rivers, and Johnsondale 359 PM PST Sat Feb 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY BELOW 5000 FEET... * WINDS...South 15 to 25 mph with gusts up to 45 mph. * TIMING...Winds will diminish this afternoon but will increase again overnight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Jan 31, 3:59 PM PST, 11 hours 5 minutes earlier.
Area forecast discussion, Jan 31, 3:59 PM PST, 11 hours 5 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 359 PM PST Thu Jan 31 2019 .SYNOPSIS... The first in a series of weather systems is exiting the region this afternoon. Some patchy fog is possible across the San Joaquin Valley tonight into Saturday morning. A stronger system will move in Friday night and Saturday with significant precipitation and wind impacts expected. A third system will move through Sunday into early next week for more precipitation and lower snow levels. && .DISCUSSION...Satellite water vapor imagery shows a compact upper low sliding southeast along the coast, now just offshore from San Diego. A healthy plume of moister brought some moderate to heavy rainfall at times today, mostly in western Kern County. Rainfall amounts ranged one to three quarters of an inch in this area with nearly 1" measured in Taft. CHP reported some roadway flooding in western Kern County earlier today. Winter Weather Advisory remains in effect through 7 PM tonight for the Tehachapi mountains above 6000 feet. Radar showing most of the activity is now confined to the Desert in Kern County at this time. Expect this to taper off this evening as the upper low pulls farther away. There are some clearing skies across the San Joaquin Valley this afternoon, and we could see patchy fog develop overnight into Friday morning. The next system will be much stronger and will bring significant precipitation and wind impacts as a strong upper jet drives a plume of subtropical moisture towards the central California coast. Precip may arrive by sunset on Friday, but more likely later in the evening. Precip will increase in coverage and intensify late Friday night through Saturday. Heavy rain and mountain snow is likely. A Flash Flood Watch has been issued for the Sierra Nevada below 7000 feet and for the Sierra foothills from Friday evening through Saturday evening. 2-4 inches of rainfall is forecast with locally higher amounts possible. Recent burn scars will be most vulnerable with potential for mudslides, rockslides and debris flows. A Winter Storm Watch is in effect for the Sierra Nevada beginning late Friday afternoon. Snow levels will be around 7000 feet during the bulk of the heavy snowfall through Saturday with up to 3 feet of new snow possible. Gusty winds will develop Friday evening with strong winds possible overnight into Saturday morning. A High Wind Watch is in effect for the Kern County Mountains and the San Joaquin Valley from Friday evening through Saturday morning. A third system will move in Sunday night and Monday and could even linger through Tuesday. This will be a much colder storm system with snow levels lowering to 3000-4000 feet on Monday. This will bring snow down into the foothills as well as the major passes in Kern County. Due to the cold air mass, there will not be as much moisture to work with. But any snow down to the pass levels will create hazardous travel conditions. Models currently indicate a dry pattern shaping up for the middle and end of next week. && .AVIATION... MVFR/IFR conditions possible in mist/fog across the San Joaquin Valley from 08z to 18z Friday. Otherwise, VFR conditions expected across the Central California Interior during the next 24 hours. && .AIR QUALITY ISSUES... None. && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... Flash Flood Watch from Friday evening through Saturday evening CAZ093-094-096-097. Winter Storm Watch from Friday afternoon through Monday evening ABOVE 5000 FEET FOR THE CAZ096-097. Winter Weather Advisory until 7 PM PST this evening ABOVE 6000 FEET FOR THE CAZ095. High Wind Watch from Friday evening through Saturday morning CAZ089>092-095. && public...DCH avn/fw...Molina synopsis...DCH weather.gov/hanford
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 11:47 PM PST | Dense Fog Advisory | HNX | 10 hr | |
| Feb 1, 2:54 AM PST | Winter Storm Warning | HNX | 5 days | |
| Feb 1, 3:04 AM PST | Wind Advisory | HNX | 49 hr |
Nearby
High Wind Warnings in California, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.